It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


well..i basically have no more pimples and my skin is real nice n soft...but the thing is..its still red from where the cystic use to be...im in the process of my 5 month but im gona go on a month or two more after..anyways..so my skin is pretty sensitive as all you accutane users may know..it makes ur skin super sensitive..but do you think it'll be ok to put some kind of lotion that helps the redness? i found this new one..anyways..have you accutane users used some sort of lotion or something to help the redness fade while still taking accutane? if so..was it ok? did it mess anything up..or is it not that big of a deal





All times are GMT -7. The time now is 04:30 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!